# SDR UPS97222499

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, SEAT TRACK SPLICE STRAPS CORRODED STA 690 RBL 25 AND 45 WL 205.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  INSTALLED REPAIR PARTS AT STA 690 RBL 25 AND RBL 45 PER SRM 53-10-5, 51-30-2, 51-10-2, MM 51-20-151.
